On exact integrability of a Covid-19 model: SIRV

Navid Amiri Babaei, Teoman Özer*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this study, the integrability conditions and the exact analytical solutions of the initial-value problem defined for the prominent SIRV model used for the pandemic Covid-19 are investigated by using the partial Hamiltonian approach based on the theory of Lie groups. Two different cases are considered with respect to the model parameters. In addition, the integrability properties and the associated approximate and exact analytical solutions to the SIRV model are analyzed and investigated by considering two different phase spaces. Furthermore, the graphical representations of susceptible, infected, recovered, and vaccinated population fractions evolving with time for subcases are introduced and discussed.

Original languageEnglish
Pages (from-to)3529-3546
Number of pages18
JournalMathematical Methods in the Applied Sciences
Issue number5
Publication statusPublished - 30 Mar 2024

Bibliographical note

Publisher Copyright:
© 2022 John Wiley & Sons, Ltd.


This work was supported by the Research Fund of the Istanbul Technical University, Project Number: MDK‐2021‐42911 for the PhD Thesis of Navid Amiri Babaei.

FundersFunder number
Istanbul Teknik ÜniversitesiMDK‐2021‐42911


    • Lie groups
    • SIRV-model
    • artificial Hamiltonian
    • exact analytical solutions and Covid-19


    Dive into the research topics of 'On exact integrability of a Covid-19 model: SIRV'. Together they form a unique fingerprint.

    Cite this